Active ingredients (in each caplet) - Purpose: Acetaminophen 250 mg - Analgesic (Pain Reliever). Aspirin 250 mg (NSAID*) - Analgesic (Pain Reliever). Caffeine Anhydrous 65 mg - Pain Reliever Aid. *Non-steroidal anti-inflammatory drug. Inactive ingredients: Hypromellose, Maltodextrin, Microcrystalline Cellulose, Polydextrose, Polyvinylpyrrolidone, Pregelatinized Starch, Silica, Starch, Stearic Acid, Talc, Titanium Dioxide and Triglycerides.
Read all package directions and warnings before use. Use only as directed. Adults: Two (2) caplets every 6 hours while symptoms persist, not to exceed 4 doses (8 caplets) in 24 hours, or as directed by a doctor. Drink a full glass of water with each dose. Intended for use by normally healthy adults only. Persons under 18 years of age should use only as directed by a doctor. Other information **contents sealed: Each Arthriten white colored, capsule shaped caplet bears the identifying mark "ALVA" and a "2" on the reverse side, and is packaged in a bottle with a safety seal under the cap. Do not use if the seal appears broken or if product contents do not match product description. You may report serious side effects to the phone number provided under questions? below.
Always refer to the actual package for the most accurate information